MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-69
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that cs100 intra-aortic balloon pump (iabp) has not reading pressure parameter.No patient harm/injury reported.
 
Additional Manufacturer Narrative
Due to character restrictions in block e1.(b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) wasn¿t reading the pressure curves by the monitor.No patient harm/injury reported.
 
Additional Manufacturer Narrative
Due to character limitation, below field are added from e1- event site name : (b)(6).Updated fields : b4, b5, d9, e1 (event site name), g3, g6, h2,h3, h6 (health effect ¿ clinical code, type of investigation, investigation findings, investigation conclusions).Corrected fields: e1 (event site telephone).A getinge field service engineer (fse) evaluated the unit and verified that the p10 pin was giving a poor contact in the connections.The pin was removed, cleaned, and all debris inside the pin was removed, then it was reinstalled.Tests were carried out with a pressure transducer and signals from both the monitor and the cs100 were passing correctly.All service mode tests were also performed and are in accordance with the manual.The safety disc, which had expired due to hours of use, was replaced.The equipment has been cleared for use.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23004170
Report Number2249723-2025-0003770
Device Sequence Number8833481
Product Code DSP
UDI-Device Identifier10607567107769
UDI-Public(01)10607567107769
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-69
Device Catalogue Number0998-00-3013-69
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown